# SDR SIMA200431509

- Difficulty date: November 2, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N734EK
- Make and model: Emb EMB-135LR
- Aircraft serial: 145371
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381033
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION A PREVIOUS REPAIR ON THE LT OMEGA BEAM AT FRAME 20 WAS FOUND CORRODED.  REMOVED THE PREVIOUS REPAIR PARTS AND CLEANED THE AREA.  FABRICATED A REPAIR DOUBLER, FILLER, 2 SHIMS, AND PLATE.  REPAIR DONE IAW SRM.  (SW21200501189)
